# SDR AOQ2001F00000

- Difficulty date: January 15, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N53GH
- Make and model: Braero HS125700A
- Aircraft serial: NA0314
- Engine: Garrtt TFE731*
- System (JASC): 2110 · Cabin Compressor System
- Part: Clamp
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

AIRCRAFT WAS IN CRUISE AT FL 35000, WHEN CREW NOTICED THAT THE AIRCRAFT BEGAN TO GRADUALLY DEPRESSURIZE.  THE CREW ELECTED TO DESCEND TO A LOWER ALTITUDE.  DURING DESCENT CABIN PRESSURE DROP CAUSED THE AURAL WARNING HORN TO SOUND AND PAX OXYGEN MASKS TO DEPLOY.  CREW THEN DECLARED AN EMERGENCY AND DIVERTED TO BUF INTERNATIONAL AIRCRAFT MADE NORMAL LANDING.  AIRCRAFT WAS INSPECTED AND FOUND CLAMPS SECURING MAIN CABIN AIR SUPPLY TUBE FLEX COUPLINGS HAD LOOSENED CAUSING LEAKAGE AND SUBSEQUENT LOSS OF PRESSURIZATION SYSTEM EFFICIENCY.  ALL COUPLINGS CLAMPS SECURED A ACCOMPLISHED SYSTEM TEST.  CHECKED  OK.
